Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 2, Pages 313-326
http://dx.doi.org/10.1155/S0161171283000277

On contact CR-submanifolds of sasakian manifolds

Department of Mathematics, Faculty of Education, Yamagata University, Yamagata, Japan

Received 9 June 1982; Revised 5 January 1983

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Koji Matsumoto, “On contact CR-submanifolds of sasakian manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 313-326, 1983. https://doi.org/10.1155/S0161171283000277.